# SDR EISA95412

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AE727104313
- Condition: Defective
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED INNER STRUCTURE,16 FEET LONG (P/N AE 727-1-043-13).  REMOVED AND REPLACED STRUCTURE PER SRM 51-10-1 AND SRM 51-30-2.  (M)
